MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90184
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolus (1830)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information stated, "in the physician¿s opinion, the ent was related to the patient¿s existing condition" and ¿the patient anatomy was very tortuous.¿ the reported patient embolus is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.The subject device is not available.
 
Event or Problem Description
It was reported that emboli in new territory (ent) was noticed during the thrombectomy procedure.The procedure was completed successfully.No treatment was provide to the patient for the ent and no clinical consequences reported to the patient.

Brand Name
TREVO PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key9747082
Report Number3012931345-2020-00029
Device Sequence Number19446955
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number90184
Device Catalogue Number90184
Device Lot Number00000026496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight50